Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 276, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Dec 25, 2009, 7:41 AM CST for Marion County, Missouri. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2009, 7:41 AM CST (13:41 UTC)
- Expired
- Dec 25, 2009, 7:32 PM CST
- In force
- 12 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Marion County, MO
The radar
The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North River (MO) at Palmyra (PALM7). The gauge peaked at 13.84 ft at Dec 25, 2009, 8:00 AM CST.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 251341
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
741 AM CST FRI DEC 25 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF UP TO 2.00 INCHES OF PRECIPITATION
RECEIVED THE PAST 48 HOURS...WITH LOCALLY HIGHER AMOUNTS IN SOME
LOCATIONS...WITH UNDER 0.25 INCH OF ADDITIONAL RAIN EXPECTED IN THE
NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC127-261341-
/O.NEW.KLSX.FL.W.0276.091225T1341Z-091227T0400Z/
/PALM7.1.ER.091225T1006Z.091225T1800Z.091226T0400Z.NO/
741 AM CST FRI DEC 25 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE NORTH RIVER AT PALMYRA.
* UNTIL SATURDAY EVENING.
* AT 6:45 AM FRIDAY THE STAGE WAS 13.7 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA
INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO
FLOOD.
* IMPACT...AT 13.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/26 12/27 12/28 12/29 12/30
NORTH RIVER
PALMYRA 13 13.73 12.2 9.1 6.8 5.6 5.34 follow-up statements
000
WGUS83 KLSX 251641
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1041 AM CST FRI DEC 25 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 2.00 INCHES OF
PRECIPITATION THE PAST 24 HOURS WITH LOCALLY HIGHER AMOUNTS IN SOME
LOCATIONS...WITH LITTLE ADDITIONAL RAINFALL FORECAST IN THE NEXT
24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-261641-
/O.EXT.KLSX.FL.W.0270.000000T0000Z-091227T1330Z/
/TRYM7.1.ER.091224T0124Z.091225T1800Z.091226T1330Z.NO/
1041 AM CST FRI DEC 25 2009
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY.
* UNTIL SUNDAY MORNING.
* AT 10:00 AM FRIDAY THE STAGE WAS 24.8 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT
AGRICULTURAL LAND IS INUNDATED.
$$
MOC127-261640-
/O.CON.KLSX.FL.W.0276.000000T0000Z-091227T0400Z/
/PALM7.1.ER.091225T1006Z.091225T1800Z.091226T0400Z.NO/
1041 AM CST FRI DEC 25 2009
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA.
* UNTIL SATURDAY EVENING.
* AT 9:30 AM FRIDAY THE STAGE WAS 13.8 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA
INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/26 12/27 12/28 12/29 12/30
CUIVRE RIVER
TROY 21 24.79 21.8 13.0 9.8 8.7 8.2
NORTH RIVER
PALMYRA 13 13.80 12.2 9.1 6.8 5.6 5.3000
WGUS83 KLSX 251844
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1244 PM CST FRI DEC 25 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2.00 TO 3.00 INCHES OF PRECIPITATION
RECEIVED OVER THE PAST 48 HOURS...WITH LITTLE ADDITIONAL ACCUMULATION
EXPECTED...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-261844-
/O.EXT.KLSX.FL.W.0277.091225T1958Z-091228T0700Z/
/EWNM7.1.ER.091225T1958Z.091226T1200Z.091227T0700Z.NO/
1244 PM CST FRI DEC 25 2009
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING.
* UNTIL LATE SUNDAY NIGHT.
* AT 11:30 AM FRIDAY THE STAGE WAS 10.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 12.0 FEET BY SATURDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
$$
MOC127-261843-
/O.EXT.KLSX.FL.W.0276.000000T0000Z-091226T2010Z/
/PALM7.1.ER.091225T1006Z.091225T1430Z.091225T2010Z.NO/
1244 PM CST FRI DEC 25 2009
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA.
* UNTIL SATURDAY AFTERNOON.
* AT 11:30 AM FRIDAY THE STAGE WAS 13.4 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO
FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/26 12/27 12/28 12/29 12/30
NORTH FABIUS RIVER
EWING 11 10.63 12.0 10.5 8.1 6.5 5.7
NORTH RIVER
PALMYRA 13 13.35 10.1 7.6 6.5 5.2 5.0000
WGUS83 KLSX 260130
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
730 PM CST FRI DEC 25 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
NORTH RIVER AT ...PALMYRA AFFECTING ...MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC127-260200-
/O.CAN.KLSX.FL.W.0276.000000T0000Z-091226T2010Z/
/PALM7.1.ER.091225T1006Z.091225T1430Z.091225T1823Z.NO/
730 PM CST FRI DEC 25 2009
THE FLOOD WARNING IS CANCELLED FOR
THE NORTH RIVER AT PALMYRA.
* AT 6:30 PM FRIDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FELL BELOW FLOOD STAGE AT 12:23 PM FRIDAY.
* FORECAST...THE RIVER WILL FALL TO 5.5 FEET BY SUNDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/26 12/27 12/28 12/29 12/30
NORTH RIVER
PALMYRA 13 9.73 7.5 5.5 5.2 5.0 5.0000
WGUS83 KLSX 260132 CCA
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
732 PM CST FRI DEC 25 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
NORTH RIVER AT ...PALMYRA AFFECTING ...MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS
THIS WILL BE THE LAST FLOOD STATEMENT WRITTEN FOR THIS POINT.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC127-260200-
/O.CAN.KLSX.FL.W.0276.000000T0000Z-091226T2010Z/
/PALM7.1.ER.091225T1006Z.091225T1430Z.091225T1823Z.NO/
732 PM CST FRI DEC 25 2009
THE FLOOD WARNING IS CANCELLED FOR
THE NORTH RIVER AT PALMYRA.
* AT 6:30 PM FRIDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FELL BELOW FLOOD STAGE AT 12:23 PM FRIDAY.
* FORECAST...THE RIVER WILL FALL TO 5.5 FEET BY SUNDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/26 12/27 12/28 12/29 12/30
NORTH RIVER
PALMYRA 13 9.73 7.5 5.5 5.2 5.0 5.0What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 25, 5:51 AM CST, 1 hour 50 minutes earlier.
Area forecast discussion, Dec 25, 5:51 AM CST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 551 AM CST FRI DEC 25 2009 .DISCUSSION... /447 AM CST FRI DEC 25 2009/ SFC LOW CENTER OF THE CHRISTMAS STORM OF 2009 HAS PUSHED FROM THE OZARKS TO N OF IRK OVER THE PAST FEW HOURS...WITH A HUGE EWD SURGE OF COLD AIR OCCURING IN THE WAKE OF THE LOW. TRYING TO REFLECT RATHER CHAOTIC PRECIP TRENDS ACROSS THE CWA...AND SPECIFIC TEMP TRENDS WITH SUCH AN EXTREME TEMP GRADIENT...ARE CERTAINLY THE PRIMARY CONCERNS FOR EARLY TODAY. VERY HEAVY DEF ZONE SNOWFALL BECAME ANCHORED JUST E OF KC METRO AREA DURING THE PREDAWN HOURS. ANIMATION OF REGIONAL RADAR LOOP AS WELL AS IR PICS INDICATE THAT THIS BAND HAS WEAKENED A BIT AND IS TRANSLATING ALMOST DUE N AS IT LIFTS/REFORMS OVER W IA. LATEST 00Z AND 06Z MODEL GUIDANCE SUGGESTS THAT THIS TREND WILL CONTINUE DURING THE MORNING...WITH PERHAPS THE E FRINGES JUST BRUSHING NE AND CENTRAL MO. BECAUSE OF THIS...IT CERTAINLY APPEARS THAT SNOWFALL AMOUNTS WILL BE FAIRLY MINIMAL..PROBABLY NO MORE THAN AN INCH FROM NEAR EDINA TO NEAR COU. MEANWHILE...DRY SLOT WRAPPING ARND THE UPPER LOW OVER S MO HAS CAUSED A BIG DECREASE IN PRECIP ACROSS MUCH OF CNTRL AND EASTERN MO DURING THE PREDAWN HOURS...ALTHOUGH SPOTTY PRECIP SHOULD CONTINUE TO REFORM IN THIS AREA. THE LIGHT AND SPOTTY NATURE OF THIS PRECIP SHOULD KEEP ANY SNOWFALL ACCUMULATIONS OVER EASTERN MISSOURI AND SOUTHERN ILLINOIS VERY MINOR AS THE COLD AIR SURGES EAST IN THE WAKE OF THE SFC LOW DURING THE MORNING. CERTAINLY...ONCE THE COLD AIR ARRIVES TEMP TRENDS THROUGHOUT MOST OF THE DAY AND IN MOST AREAS WILL BE STEADILY DOWNHILL. HOWEVER...GIVEN WHAT SHOULD BE A VERY COLD START TO THE DAY OVER MID MO...WE MAY SEE TEMPS LEVEL OFF OR PERHAPS CLIMB A DEGREE OR TWO BY MID AFTERNOON IN THIS AREA. USED A COMBO OF THE LATEST RUC 2M AND 06Z NAM 2M TEMPS AS A FIRST APPROXIMATION FOR HOURLY TEMP TRENDS. LATER THIS AFTERNOON AND TONIGHT...MODELS ARE IN GOOD AGREEMENT THAT AFOREMENTIONED UPPER LOW WILL LIFT INTO IOWA...AND SLOWLY MERGE WITH SECONDARY LOW CURRENTLY DROPPING THROUGH PLAINS. THIS COMBINED SYSTEM WILL THEN TAKE UP RESIDENCE OVER THE UPPER MISSISSIPPI VALLEY FOR THE REMAINDER OF THE WEEKEND...WITH A SERIES OF SHORTWAVES FORCAST TO ROTATE AROUND THE LOW. NET RESULT SHOULD MEAN A PROLONGED THREAT OF SNOW THROUGH SATURDAY AND INTO SATURDAY NIGHT...WITH THE BEST THREAT FOR SNOW ALG AND ESPECIALLY NORTH OF THE I-70 CORRIDOR WHERE DYNAMICS WILL BE THE STRONGEST. THIS TREND IS ALREADY NICELY REFLECTED IN CURRENT FORECASTS SO NO MAJOR CHANGES REQUIRED. AFTER THE PASSAGE OF THE COLD FRONT EARLY THIS MORNING TEMPS WILL CERTAINLY BE BELOW NORMAL FOR THE REMAINDER OF THE WEEKEND. HOWEVER...DID NOT ALLOW TEMPS TO FALL TOO FAR FOR TONIGHT...AS MODELS ACTUALLY INDICATE A BIT OF WARM ADVECTION OCCURRING ON THE S SIDE OF THE OCCLUDING STORM SYSTEM. TRUETT && .AVIATION... /540 AM CST FRI DEC 25 2009/ FOR THE 12Z TAFS... A COUPLE OF THINGS TO WATCH OUT FOR THIS MORNING...FIRST WILL BE RAPIDLY FALLING TEMPERATURES AND STRONG WEST-SOUTHWEST WINDS BEHIND THE COLD FRONT WHICH IS MOVING THROUGH THE REGION. TEMPERATURES WILL QUICKLY FALL BELOW FREEZING AFTER FROPA WHICH WILL CAUSE ANY WATER REMAINING ON RUNWAYS/TAXIWAYS/RAMPS TO FREEZE RAPIDLY. ADDITIONALLY...THE STRONG WEST-SOUTHWEST WINDS WILL CAUSE CROSSWIND ISSUES ON ANY NORTHWEST/SOUTHEAST RUNWAYS. SECOND...SCATTERED SNOW SHOWERS WILL BE ONGOING BEHIND THE FRONT TODAY AND AT LEAST PART OF TONIGHT. PREVAILING CIGS WILL LIKELY BE LOW MVFR...AND VSBYS SHOULD BE 6SM OR ABOVE. HOWEVER...HEAVIER SNOW SHOWERS COULD BRING CIGS AND VSBYS DOWN TO IFR RANGE FOR BRIEF PERIODS. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Dec 25, 4:41 AM CST, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 441 AM CST FRI DEC 25 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261045- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 441 AM CST FRI DEC 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT AREAS OF SNOW WILL PUSH ACROSS THE AREA TODAY AND TONIGHT. ACCUMULATIONS IN THE 1 TO 2 INCH RANGE WILL BE POSSIBLE BY LATE TONIGHT ALONG AND WEST OF A COLUMBIA...QUINCY LINE....WITH LITTLE IF ANY ACCUMULATION ELSEWHERE. STRONG AND GUSTY WESTERLY WINDS WILL SWEEP ACROSS THE REGION TODAY...WITH SUSTAINED SPEEDS OF 20 TO 25 MPH AND OCCASIONAL GUSTS IN THE 30 TO 40 MPH RANGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE THREAT OF ACCUMULATING SNOW WILL LINGER FROM CENTRAL AND NORTHEAST MISSOURI INTO WESTERN ILLINOIS ON SATURDAY AND SATURDAY NIGHT...WITH ADDITIONAL ACCUMULATIONS OF AROUND AN INCH POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY ACCUMULATING SNOWFALL THAT THEY OBSERVE...OR WIND GUSTS IN EXCESS OF 40 MPH. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TRUETT
In the hours before
Special weather statement, Dec 25, 4:31 AM CST, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 431 AM CST FRI DEC 25 2009 ILZ058-059-079-095>102-MOZ036-052-061-063>065-074-075-085-251500- GREENE IL-MACOUPIN IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-PIKE- LINCOLN-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-JEFFERSON- ST. FRANCOIS-STE. GENEVIEVE-MADISON- INCLUDING THE CITIES OF...CHESTER...QUINCY...EDWARDSVILLE... BELLEVILLE...BOWLING GREEN...ST CHARLES...ST LOUIS...FARMINGTON 431 AM CST FRI DEC 25 2009 ...RAPID FREEZING OF WATER ON ROADS LIKELY AS STRONG COLD FRONT MOVES THROUGH THE AREA... A VERY STRONG COLD FRONT IS MOVING THROUGH THE AREA. TEMPERATURES ARE FALLING AT A RATE OF 10 DEGREES OR MORE PER HOUR. THIS WILL LIKELY CAUSE RAPID FREEZING OF ANY WATER WHICH AS ACCUMULATED ON AREA ROADS...BRIDGES...OVERPASSES...SIDEWALKS...AND OTHER EXPOSED SURFACES. THIS WILL CAUSE BLACK ICE CONDITIONS...AND COULD MAKE DRIVING EXTREMELY HAZARDOUS. BE PREPARED FOR RAPIDLY CHANGING ROAD CONDITIONS. WATCH FOR WET ROADS WHICH WILL LIKELY FREEZE VERY RAPIDLY AS TEMPERATURES DROP. ALLOW FOR EXTRA STOPPING DISTANCE AND SLOW DOWN APPROPRIATELY FOR TURNS AND CURVES IN THE ROAD. CARNEY
Special weather statement, Dec 25, 4:32 AM CST, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE ST LOUIS MO 432 AM CST FRI DEC 25 2009 ILZ058-059-079-095>102-MOZ036-052-061-063>065-074-075-085-251515- GREENE IL-MACOUPIN IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-PIKE- LINCOLN-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-JEFFERSON- ST. FRANCOIS-STE. GENEVIEVE-MADISON- INCLUDING THE CITIES OF...CHESTER...QUINCY...EDWARDSVILLE... BELLEVILLE...BOWLING GREEN...ST CHARLES...ST LOUIS...FARMINGTON 432 AM CST FRI DEC 25 2009 ...RAPID FREEZING OF WATER ON ROADS LIKELY AS STRONG COLD FRONT MOVES THROUGH THE AREA... A VERY STRONG COLD FRONT IS MOVING THROUGH THE AREA. TEMPERATURES ARE FALLING AT A RATE OF 10 DEGREES OR MORE PER HOUR. THIS WILL LIKELY CAUSE RAPID FREEZING OF ANY WATER WHICH HAS ACCUMULATED ON AREA ROADS...BRIDGES...OVERPASSES...SIDEWALKS...AND OTHER EXPOSED SURFACES. THIS WILL CAUSE BLACK ICE CONDITIONS...AND COULD MAKE DRIVING EXTREMELY HAZARDOUS. BE PREPARED FOR RAPIDLY CHANGING ROAD CONDITIONS. WATCH FOR WET ROADS WHICH WILL LIKELY FREEZE VERY RAPIDLY AS TEMPERATURES DROP. ALLOW FOR EXTRA STOPPING DISTANCE AND SLOW DOWN APPROPRIATELY FOR TURNS AND CURVES IN THE ROAD. CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 9:22 PM CST | Areal Flood Warning | LSX | Madison | 11 hr |
| Dec 24, 11:30 PM CST | Areal Flood Advisory | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 6 hr |
| Dec 25, 10:38 AM CST | River Flood Warning | LSX | Lewis | 45 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.